Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 26, 2012, 5:15 PM EDT for Palm Beach County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2012, 5:15 PM EDT (21:15 UTC)
- Expired
- Aug 26, 2012, 6:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 132 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1782 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
536
WWUS82 KMFL 262115
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EDT SUN AUG 26 2012
FLZ066-067-262200-
HENDRY FL INLAND PALM BEACH COUNTY FL
515 PM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN PALM
BEACH COUNTY...NORTHEASTERN HENDRY COUNTY...FOR GUSTY WINDS OF 45 TO
55 MPH...
THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 600 PM EDT
* AT 510 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF LION COUNTRY SAFARI...AND
MOVING NORTHWEST AT 30 MPH.
* THE STORM WILL AFFECT...
BELLE GLADE...
PAHOKEE...
LAKE HARBOR...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 2677 8036 2661 8045 2671 8090 2675 8088
2671 8081 2671 8078 2669 8074 2672 8073
2677 8075 2678 8073 2675 8071 2676 8069
2681 8070 2687 8063 2696 8061 2696 8055
TIME...MOT...LOC 2115Z 115DEG 27KT 2673 8050
$$
GARCIAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 2:34 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Aug 26, 2:34 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT SUN AUG 26 2012
...TROPICAL STORM ISAAC CONTINUES TO AFFECT SOUTH FLORIDA...
.DISCUSSION...OUTER BANDS OF TROPICAL STORM ISAAC HAVE BEEN
MOVING ACROSS SOUTH FLORIDA AND THE ADJACENT WATERS SINCE EARLY
THIS MORNING WITH WIND GUSTS OF 50-60 MPH. THERE COULD BE A LULL
LATER THIS AFTERNOON ACCORDING TO RADAR AND SATELLITE SIGNATURES
BUT WILL NOT BE FREE OF THE AFFECTS UNTIL ISAAC IS WELL OUT OF THE
AREA. TORNADO THREAT ALSO STILL EXISTS ESPECIALLY AFTER GETTING
INTO THE NORTHEAST QUADRANT OF THE SYSTEM. THE FORECAST FROM NHC
STILL SHOWS ISAAC BECOMING A HURRICANE BY LATE THIS AFTERNOON OR
EARLY TONIGHT AND THIS STRENGTHENING WILL ALSO ENHANCE THE THREATS
FOR TORNADOES AND HEAVY RAIN ALONG WITH THE STRONGER WIND GUSTS
WITH THE BANDING. TO GO ALONG WITH THIS, PWAT VALUES ARE WELL OVER
TWO INCHES SO THIS GOES ALONG WITH THE HEAVY RAIN THREAT AS THIS
IS WELL ABOVE AVERAGE. AS ISAAC CONTINUES TO MOVE NORTHWEST INTO
THE EASTERN GULF OF MEXICO, THE BANDS WILL BEGIN TO SLOWLY SUBSIDE
ACROSS OUR REGION ON MONDAY. HOWEVER, WITH THIS MOVEMENT THE FLOW
WILL REMAIN SOUTHERLY THROUGH TUESDAY SO CHANCES OF RAINFALL WILL
REMAIN LIKELY ESPECIALLY OVER THE INTERIOR TO THE LAKE OKEE
REGION.
FOR THE MIDDLE TO THE END OF THIS WEEK, LONG RANGE MODELS TAKE ISAAC
INTO THE SOUTH TO SOUTHEAST STATES WHICH WILL ALLOW FOR THE ATLANTIC
RIDGE TO BUILD BACK TO THE WEST RETURNING A MORE EASTERLY FLOW
ACROSS SOUTH FLORIDA. THIS WILL BRING A RETURN BACK TO MORE TYPICAL
SUMMER TIME PATTERN WITH ISOLATED TO SCATTERED AFTERNOON STORMS EACH
DAY.
&&
.MARINE...THE MARINE CONDITIONS INTO MONDAY WILL BE INFLUENCED BY
TROPICAL STORM ISAAC. THE WINDS WILL SLOWLY DECREASE MONDAY NIGHT
INTO TUESDAY...AND BE DOWN TO 15 KNOTS OR LESS BY WEDNESDAY. THIS
WILL ALLOW FOR SEAS TO SLOWLY DECREASE MONDAY NIGHT INTO
TUESDAY...AND BY WEDNESDAY BE DOWN TO 4 TO 6 FEET IN THE ATLANTIC
WATERS WITH 4 TO 9 FEET IN THE GULF WATERS.
&&
.FIRE WEATHER...THE ONLY FIRE WEATHER PROBLEMS THROUGH MONDAY
WILL BE VERY STRONG WIND SPEEDS AND THUS HIGH DISPERSION DUE TO
THE INFLUENCE OF TROPICAL STORM ISAAC.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 80 86 78 89 / 90 70 50 50
FORT LAUDERDALE 80 86 80 90 / 90 70 50 50
MIAMI 79 86 79 89 / 90 70 50 50
NAPLES 78 86 79 88 / + 80 50 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH MONDAY EVENING FOR COASTAL BROWARD-COASTAL
COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH
MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
TROPICAL STORM WARNING FOR COASTAL BROWARD-COASTAL MIAMI DADE-
COASTAL PALM BEACH-GLADES-HENDRY-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-METRO BROWARD-
METRO MIAMI DADE-METRO PALM BEACH.
HURRICANE WARNING FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-
MAINLAND MONROE.
AM...TROPICAL STORM WARNING FOR BISCAYNE BAY-COASTAL WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE
OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...HURRICANE WARNING FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...85/AGHazardous weather outlook, Aug 26, 9:04 AM EDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 904 AM EDT SUN AUG 26 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 270415- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 904 AM EDT SUN AUG 26 2012 ...CONDITIONS DETERIORATING THROUGH THE DAY... ...TROPICAL STORM AND HURRICANE WARNINGS IN EFFECT... ...FLOOD WATCH IN EFFECT... ...TORNADO WATCH IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENTS FOR DETAILED INFORMATION AND POTENTIAL IMPACTS ASSOCIATED WITH TROPICAL STORM ISAAC. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTER ISAAC DEPARTS THE AREA ON MONDAY, A RETURN TO A MORE TYPICAL PATTERN OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS IS EXPECTED. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HIGH WINDS, RAINFALL AMOUNTS, AND ANY FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Aug 26, 2:20 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
220 PM EDT SUN AUG 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TROPICAL STORM 8 SSE KEY BISCAYNE 25.59N 80.10W
08/26/2012 AMZ651 FL C-MAN STATION
SUSTAINED WINDS OF 44 MPH WERE RECORDED AT THE FOWEY
ROCKS CMAN STATION WITH A GUST OF 48 MPH.
&&
CARACOZZALocal storm report, Aug 26, 2:47 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
247 PM EDT SUN AUG 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.09N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 41 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 48 MPH.
0200 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 40 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 51 MPH.
0205 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 39 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 44 MPH.
0232 PM TROPICAL STORM 4 SE DOWNTOWN MIAMI 25.73N 80.15W
08/26/2012 MIAMI-DADE FL MESONET
SUSTAINED WINDS OF 47 MPH WERE RECORDED AT VIRGINIA KEY
WITH A GUST OF 55 MPH.
&&
CARACOZZALocal storm report, Aug 26, 3:25 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT SUN AUG 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TROPICAL STORM 8 SSE KEY BISCAYNE 25.59N 80.10W
08/26/2012 AMZ651 FL MESONET
SUSTAINED WINDS OF 44 MPH WERE REPORTED AT THE FOWEY
ROCKS CMAN STATION WITH GUSTS OF 49 MPH.
&&
CARACOZZASpecial weather statement, Aug 26, 3:31 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
331 PM EDT SUN AUG 26 2012
FLZ067-068-071-072-168-172-262030-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
331 PM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...EASTERN PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 430 PM EDT
* AT 330 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A BAND OF HEAVY RAINFALL WILL CONTINUE TO SPREAD
ASHORE ALONG THE EAST COAST FROM BROWARD TO PALM BEACH
COUNTIES...AND MOVING WEST AT 35 MPH.
* THE LINE OF STORMS WILL AFFECT...
DEERFIELD BEACH...
BOCA RATON...
BOCA WEST...
BOCA RATON EQUESTRIAN CENTER...
ATLANTIS...
PALM BEACH...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY AFTERNOON
FOR SOUTHERN FLORIDA.
LAT...LON 2655 8004 2625 8008 2636 8041 2666 8026
2692 8017 2678 8002 2663 8003 2660 8004
2659 8003 2655 8003
TIME...MOT...LOC 1931Z 144DEG 31KT 2651 7990 2640 8005
2632 8010
GARCIASpecial weather statement, Aug 26, 4:46 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
446 PM EDT SUN AUG 26 2012
FLZ067-068-168-262145-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
446 PM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...
THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 545 PM EDT
* AT 445 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORMS NEAR OCEAN RIDGE...AND MOVING NORTHWEST AT 40
MPH.
* THE STORMS WILL AFFECT...
OCEAN RIDGE...
BOYNTON BEACH...
ABERDEEN...
FLORIDA GARDENS...
WELLINGTON...
THE ACREAGE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY AFTERNOON
FOR SOUTHERN FLORIDA.
LAT...LON 2655 8004 2643 8006 2657 8054 2687 8040
2666 8003 2663 8003 2662 8004 2661 8003
2660 8004 2659 8003 2655 8003
TIME...MOT...LOC 2046Z 114DEG 36KT 2653 8006
GARCIASpecial weather statement, Aug 26, 5:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EDT SUN AUG 26 2012
FLZ066-067-262200-
HENDRY FL INLAND PALM BEACH COUNTY FL
515 PM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN PALM
BEACH COUNTY...NORTHEASTERN HENDRY COUNTY...FOR GUSTY WINDS OF 45 TO
55 MPH...
THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 600 PM EDT
* AT 510 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF LION COUNTRY SAFARI...AND
MOVING NORTHWEST AT 30 MPH.
* THE STORM WILL AFFECT...
BELLE GLADE...
PAHOKEE...
LAKE HARBOR...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 2677 8036 2661 8045 2671 8090 2675 8088
2671 8081 2671 8078 2669 8074 2672 8073
2677 8075 2678 8073 2675 8071 2676 8069
2681 8070 2687 8063 2696 8061 2696 8055
TIME...MOT...LOC 2115Z 115DEG 27KT 2673 8050
GARCIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:41 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Aug 26, 1:27 AM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Aug 26, 2:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Aug 26, 2:51 AM EDT | Special Weather Statement | MFL | Miami-Dade | 69 min |
| Aug 26, 4:09 AM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Aug 26, 4:59 AM EDT | Flood Watch | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 63 hr |
| Aug 26, 5:21 AM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 26, 5:25 AM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Aug 26, 6:30 AM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Aug 26, 9:01 AM EDT | Special Weather Statement | MFL | Broward, Miami-Dade | 59 min |
| Aug 26, 11:10 AM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 65 min |
| Aug 26, 12:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Aug 26, 1:12 PM EDT | Special Marine Warning | MFL | 48 min | |
| Aug 26, 1:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| Aug 26, 2:13 PM EDT | Special Weather Statement | MFL | Palm Beach | 62 min |
| Aug 26, 3:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 59 min |
| Aug 26, 4:46 PM EDT | Special Weather Statement | MFL | Palm Beach | 59 min |
| Aug 26, 4:56 PM EDT | Special Marine Warning | MFL | 94 min | |
| Aug 26, 5:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Aug 26, 7:50 PM EDT | Special Marine Warning | MFL | 115 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.